Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I have been on Dan's Regimen for a little over a month. My face is still red after usage. How long till the redness goes away?

Share this post


Link to post
Share on other sites

is it singing?if yes, u should give your face a little rest.try to use bp every other day PM and u will c if the redness is subsiding ;)

Share this post


Link to post
Share on other sites

i have found that the longer you can wait between the BP and the moisturizer the better. My face was getting pretty red after I applied the moisturizer. Last night, I put on my BP, then watched some TV for a little over an hour before I remembered to moisturize. My face didn't get red or sting at all.

Share this post


Link to post
Share on other sites

i'll try waiting longer between bp and moisturizing. usually i wait 20 mins or so and my face gets red after moisturizing, so maybe longer is better.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×